# SDR YENA2024020600231

- Difficulty date: February 1, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 02006
- Aircraft time: 77,052 hours, 27,566 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68 S22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND AO FR 68RH HORIZONTAL FLANGE RADIUS AT STR22RH. CRACK LENGTH 300 INCH, AT AFT GALLEY AREA; REF AEM WO: 2023 362/1, NR 2023-741035. ACCOMPLISHED REPAIR ON HORIZONTAL FLANGE FR 68RH AT STR 22RH. PER JB EC: A24-111-01 &  AEM EA 53-0483-23.
